Modules quadratiques
Mémoires de la Société Mathématique de France, no. 63 (1979) , 144 p.
@book{MSMF_1979__63__1_0,
     author = {Micali, A. and Revoy, Ph.},
     title = {Modules quadratiques},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {63},
     year = {1979},
     doi = {10.24033/msmf.272},
     mrnumber = {81f:15035},
     zbl = {0436.10011},
     language = {fr},
     url = {http://www.numdam.org/item/MSMF_1979__63__1_0/}
}
TY  - BOOK
AU  - Micali, A.
AU  - Revoy, Ph.
TI  - Modules quadratiques
T3  - Mémoires de la Société Mathématique de France
PY  - 1979
IS  - 63
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/MSMF_1979__63__1_0/
DO  - 10.24033/msmf.272
LA  - fr
ID  - MSMF_1979__63__1_0
ER  - 
%0 Book
%A Micali, A.
%A Revoy, Ph.
%T Modules quadratiques
%S Mémoires de la Société Mathématique de France
%D 1979
%N 63
%I Société mathématique de France
%U http://www.numdam.org/item/MSMF_1979__63__1_0/
%R 10.24033/msmf.272
%G fr
%F MSMF_1979__63__1_0
Micali, A.; Revoy, Ph. Modules quadratiques. Mémoires de la Société Mathématique de France, no. 63 (1979), 144 p. doi : 10.24033/msmf.272. http://numdam.org/item/MSMF_1979__63__1_0/

[1] J.F. Adams, Vector fields on spheres, Ann. of Math. 75 (1962), 603-632. | Zbl | MR

[2] C. Arf, Untersuchungen über quadratische Formen in Körpern der Charakteristik 2, Journal für R. und A. Math. 183 (1941), 148-167. | Zbl | MR | JFM

[3] M. Auslander and O. Goldman, The Brauer group of a commutative ring, Transactions of the A.M.S. 97 (1960), 367-409. | Zbl | MR

[4] A. Bak, K-theory of forms, Annals of Math. Studies, Princeton. | Zbl

[5] H. Bass, Lectures on Topics in Algebraic K-theory, Tata Institute of Fundamental Research, Bombay 1967. | Zbl | MR

[6] H. Bass, K-theorie and stable algebra, Publications Mathématiques I.H.E.S. n° 22, pages 1-60. | Zbl | Numdam

[7] H. Bass, Unitary algebraic K-theory, Lecture Notes in Math. 343 (1973), 57-265, Springer-Verlag. | Zbl | MR

[8] H. Bass, Clifford algebras and spinor norms over a commutative ring, Amer. J. Math. 46 (1974), 156-206. | Zbl | MR

[9] Z.I. Borevitch et I.R. Chafarevitch, Théorie des Nombres, Gauthier-Villars, Paris, 1967. | Zbl | MR

[10] N. Bourbaki, Algèbre, Chap. 9. Hermann, Paris 1973.

[11] N. Bourbaki, Algèbre Commutative, Chap. 1 et 2, Hermann, Paris 1961. | Zbl

[12] N. Bourbaki, Algèbre, Chap. 1 à 3, Hermann, Paris 1970. | Zbl

[13] N. Bourbaki, Algèbre Commutative, Chap. 7, Hermann, Paris 1965. | Zbl

[14] R.R. Brown and A. Gray, Vector cross products, Comm. Math. Helv. 41 (1967), 222-236. | Zbl | MR

[15] T.C. Craven, A. Rosenberg and R. Ware, The map of the Witt ring of a domain into the Witt ring of its field of fractions, Proc. Amer. Math. Soc. 51 (1975), 25-30. | Zbl | MR

[16] A. Delzant, Définition des classes de Stiefel-Whitney d'un module quadratique sur un corps de caractéristique différente de 2, C.R. Acad. Sci. Paris 255 (1962), 1366-1368. | Zbl | MR

[17] J. Dieudonné, Sur les groupes classiques, Hermann, Paris, 1958.

[18] B. Eckmann, Stetige Lösungen linearer Gleichungsysteme, Comm. Math. Helv. 15 (1942-1943), 318-339. | Zbl | MR

[19] M. Eichler, Quadratische Formen und orthogonale Gruppen, Springer-Verlag, 1952. | Zbl | MR

[20] R. Fossum, The divisor class group of a Krull domain, Ergebnisse der Mathematik, Band 74, Springer-Verlag 1973. | Zbl | MR

[21] A. Grothendieck, Dix exposés sur la cohomologie des schémas, North-Holland, Amsterdam, 1968.

[22] C. Hostmaelingen, Sur l'anneau de Witt d'un anneau de Prüfer, C.R. Acad. Sci. Paris 280 (1975), 69-71. | Zbl | MR

[23] C. Hostmaelingen, Sur l'anneau de Witt d'un anneau semi-héréditaire, Anais da Academia Brasileira de Ciências, à paraître.

[24] E. Hornix, Stiefel-Whitney invariants of quadratic forms over local rings, J. of Algebra 26 (1973), 258-279. | Zbl | MR

[25] I. Kaplansky and R. Shaker, Abstract quadratic forms, Canadian Journal of Math. 21 (1969), 1218-1233. | Zbl | MR

[26] O. Laborde, Formes quadratiques, algèbres de Clifford et signatures, C.R. Acad. Sci. Paris 278 (1974), 1599-1602. | Zbl | MR

[27] T.Y. Lam, The algebraic theory of quadratic forms, W.R. Benjamin, Inc., Reading 1973. | Zbl | MR

[28] A. Larotonda, A. Micali et O.E. Villamayor, Sur le groupe de Witt, Symposia Mathematica 11 (1973), 211-219. | Zbl | MR

[29] D. Legrand, Formes quadratiques et algèbres quadratiques, Thèse de doctorat, n° d'ordre C.N.R.S. 803, 1971.

[30] F. Lorenz, Quadratische Formen über Körpern, Lecture Notes in Math. 130, Springer-Verlag 1970. | Zbl | MR

[31] A. Micali et O.E. Villamayor, Sur les algèbres de Clifford, Ann. Sc. Ec. Normale Sup. 1 (1968), 271-304. | Zbl | MR | Numdam

[32] A. Micali et O.E. Villamayor, Sur les algèbres de Clifford II, Journal für R. und A. Math., 242 (1970), 61-90. | Zbl | MR

[33] A. Micali et O.E. Villamayor, Algèbres de Clifford et groupe de Brauer, Ann. Sc. Ec. Normale Sup. 4 (1971), 285-310. | Zbl | MR | Numdam

[34] J. Milnor, On simply connected manifolds, Symp. Mexico (1958), 122-128. | Zbl | MR

[35] J. Milnor, Algebraic K-theory and quadratic forms, Inventiones Math. 9 (1970), 318-344. | Zbl | MR

[36] J. Milnor and D. Husemoller, Symmetric bilinear forms, Ergebnisse der Mathematik, Band 73, Springer-Verlag 1973. | Zbl | MR

[37] A. Morris, On a generalized Clifford algebra (II), Quart. Journal of Math. 19 (1968), 289-299. | Zbl | MR

[38] Y. Nouazé et Ph. Revoy, Algèbres de Weyl généralisées, Bull. Sc. Math. 96 (1972), 27-47. | Zbl | MR

[39] T. Ogama, On a problem of Fossum, Proc. Japan Academy 50 (1974), 266-267. | Zbl | MR

[40] O.T. O'Meara, Introduction to quadratic forms, Springer-Verlag, 1963. | Zbl | MR

[41] A. Pfister, Quadratische Formen in beliebigen Körpern, Inventiones Math. 1 (1966), 116-132. | Zbl | MR

[42] Ph. Revoy, Sur les deux premiers invariants d'une forme quadratique, Ann. Sc. Ec. Normale Sup. 4 (1971), 311-319. | Zbl | MR | Numdam

[43] Ph. Revoy, Groupes de Witt d'un corps de caractéristique 2, Journal für R. und A. Math. 296 (1977), 33-36. | Zbl | MR

[44] Ph. Revoy, Autour des formes quadratiques, thèse de doctorat, N° d'enregistrement au C.N.R.S. A.O. 8580, Université de Montpellier II, 1975.

[45] A. Roy, Cancellation of quadratic forms over commutative rings, J. of Algebra 10 (1968), 286-298. | Zbl | MR

[46] P. Samuel, Lectures on unique factorization domains, Tata Institut of Fundamental Research, Bombay, 1964. | Zbl | MR

[47] W. Scharlau, Quadratische Formen und Galois Cohomologie, Inventiones Math. 4 (1967), 238-264. | Zbl | MR

[48] W. Scharlau, Quadratic reciprocity laws, Journal of Number Theory 4 (1972), 78-97. | Zbl | MR

[49] J.P. Serre, Modules projectifs et espaces fibrés à fibre vectorielle, Séminaire P. Dubreil 1957/1958, Exposé 23 du 5 mai 1958. | Zbl | Numdam

[50] J.P. Serre, Corps locaux, Hermann, Paris 1968. | Zbl | MR

[51] J.P. Serre, Cours d'Arithmétique, PUF, Paris 1970. | Zbl | MR

[52] C. Small, The Brauer group of a commutative ring, Transactions of the A.M.S. 156 (1971), 455-491. | Zbl | MR

[53] U. Tietze, Zur theorie quadratischer Formen über Körpern der Charakteristik 2, Journal für R. und A. Math., 268-269 (1974), 388-390. | Zbl | MR

[54] O.E. Villamayor, Separable algebras and Galois extensions, Osaka J. Math. 4 (1967), 161-171. | Zbl | MR

[55] G. Vranceanu, Sur les vecteurs tangents aux sphères, Revue Roumaine de Math. Pures et Appliquées 10 (1965), 895-914. | Zbl | MR

[56] C.T.C. Wall, Graded Brauer groups, Journal dür R. und A. Math., 213 (1964), 187-199. | Zbl | MR

[57] G.W. Whitehead, Note on cross sections in Stiefel manifolds, Comm. Math. Helv. 37 (1963), 239-240. | Zbl | MR

[58] E. Witt, Theorie der quadratischen. Formen in beliebigen Körpern, Journal für R. und A. Math. 176 (1937), 31-44. | Zbl | JFM

[59] P. Zvengrovoski, A 3-fold vector product in R8, Comm. Math. Helv. 40 (1966), 148-152. | Zbl

Cited by Sources: